# SDR SWAA2019102238079

- Difficulty date: October 8, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 62,391 hours, 36,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CRACKED AROUND FASTENER HOLE AT BS. 328, BETWEEN RBL .100 TO RBL 64. / REPAIRED UPPER CHORD FLOOR BEAM PER SRM.
